On pseudorandom binary lattices

Volume 125 / 2006

P. Hubert, C. Mauduit, A. Sárközy Acta Arithmetica 125 (2006), 51-62 MSC: Primary 11K45. DOI: 10.4064/aa125-1-5

Authors

  • P. HubertLaboratoire d'Analyse, Topologie et Probabilités
    Faculté des Sciences de Saint Jérôme
    Avenue Escadrille Normandie-Niemen
    F-13397 Marseille Cedex 20, France
    e-mail
  • C. MauduitInstitut de Mathématiques de Luminy
    CNRS, UMR 6206
    163, avenue de Luminy, Case 907
    F-13288 Marseille Cedex 9, France
    e-mail
  • A. SárközyEötvös Loránd University
    Department of Algebra and Number Theory
    Pázmány Péter sétány 1/C
    H-1117 Budapest, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image